# SDR HNAA0600068

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 45,491 hours, 50,583 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Failed
- Location: Nr 1 Ac Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NR 2 AC GEN FAILED IN FLIGHT WOULD NOT RESET.  REMOVED AND REPLACED AC GENERATOR AND GENERATOR CONTROL UNIT.  PART INFORMATION TO FOLLOW.
